I have taken other Simvastatin and the result is redness and severe pain in muscles and joints. The Simvastatin by Cobalt labs is the only one I take now.
- Simvastatin Information for Consumers
- Simvastatin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Simvastatin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was tested in April of 2009 and my cholesterol was 220 and since then has jumped to 251 on the 3rd of November 2009.I am a full time employee as ...
1 answer • 10 Nov 2009
I was taking Simvastatin for 2-1/2 years and recently experienced musle aches and pains all over. My
... Doctor had me stop taking it last week. How soon will my symptoms aches and pains subside?
1 answer • 28 Nov 2009
Simvastatin everynight for cholesterol buildup
2 answers • 25 Jan 2011
Does Simvastatin 10 mg causes unbearable lower stomach pain.Coulden even get out of bed for to go t?
to go to the hospita lthe pain was so severed,I though I was dying.Just took another one .I 'm afraid is this is what is causeing my pain
2 answers • 18 Feb 2012
I have high cholesterol. I am sensitive to Crestor and Vytorin. I take Simvastatin 20mg. I take Lisinopril 20mg i x day plus Amlodipine 5mg. X 2 ...
1 answer • 27 Sep 2013